# SDR DALA2022112907635

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1460-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CORROSION ON PREVIOUS REPAIR FLOOR STRINGERS (LOWER AND UPPER SURFACES) RBL. 2.90, 7.55 AND 10.45 BTW STA .1460 TO 1520 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC 00253, PREVIOUS REPAIRS ON FLOOR STRINGERS RBL. 2.90, 7.55 AND 10.45 BTW STA.1460 TO 1520 WERE REPLACED PER B757-200 SRM. (2511539)
